Illinois Journal of Mathematics

On two theorems of P. Erdös and A. Rényi

I. J. Schoenberg

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 6, Issue 1 (1962), 53-58.

Dates
First available in Project Euclid: 15 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255631805

Digital Object Identifier
doi:10.1215/ijm/1255631805

Mathematical Reviews number (MathSciNet)
MR0137676

Zentralblatt MATH identifier
0099.03704

Subjects
Primary: 10.63

Citation

Schoenberg, I. J. On two theorems of P. Erdös and A. Rényi. Illinois J. Math. 6 (1962), no. 1, 53--58. doi:10.1215/ijm/1255631805. https://projecteuclid.org/euclid.ijm/1255631805


Export citation